ZIMMER BIOMET, INC. NEXGEN LPS-FLEX ARTICULAR SURFACE SIZE EF 5-6 12MM; PROSTHESIS, KNEE
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Unstable (1667); Noise, Audible (3273)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
02/17/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: concomitant devices - nexgen stemmed precoat tibial component size 6 catalog#: 00598004702, lot#: 63479437, nexgen lps-flex option cemented femoral component size f right catalog#: 00596801652, lot#: 63574669, nexgen standard cemented all poly patella size 35mm catalog#: 00597206535, lot#: 63479752.G2: foreign - event occurred in france.The product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty revision to address instability and audible noise from the knee secondary to polyethylene implant fracture approximately nine (9) years post-operatively.Attempts have been made, however, no additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Visual evaluation of the returned product confirmed the post feature had fractured off at the base and the device showed scratches, abrasions and wear on the condyles.Further fracture analysis identified scratches, abrasions and gouges typical with in-vivo use.The fracture surfaces showed potential evidence of multiple fatigue striations, indicative of fatigue failure on the anterior surface of the post.The post fragment showed possible impingement damage on the lower anterior side, possibly from intercondylar notch contact during knee hyperextension as well as possible light plastic deformation.The analysis determined the post-fracture may be attributed to overloading on the post, impingement damage from the femoral component and possible misalignment between the femoral and articular surface components which concentrated the impingement damage onto the medial side.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.